# SDR SWAA2024030847704

- Difficulty date: February 2, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 747-767 AROUND FASTENER HOLES. AFT CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE PLATE HAS SURFACE CORROSION FROM STA 747-767 AROUND FASTENER HOLES.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.037' REMAINING THICKNESS). SIDE PLATE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] FABRICATE AND INSTALLED NEW RH SIDE PLATE SECTION FROM STA. 727H+10 TO STA. 767. ALL WORK IS ACCOMPLISHED UNDER TASK CARD# TTG8Q00RAMLU; LINE # 2095;[03] VERIFIED CORRECTIVE ACTION #2
